Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 37, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 23, 2010, 3:26 AM CDT for Crawford County, Richland County, Vernon County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2010, 3:26 AM CDT (08:26 UTC)
- Expired
- Jun 23, 2010, 3:58 AM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 60 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:29 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:18 AM CDT, 8 minutes earlier.
Area forecast discussion, Jun 23, 3:18 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT WED JUN 23 2010
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA...SEVERE/HEAVY RAIN
THREAT TODAY...SHRA/TSRA CHANCES AGAIN FRI NIGHT.
06Z DATA ANALYSIS HAD AN AREA OF LOW PRESSURE OVER SOUTHWEST MN
WITH A TROUGH TO THE SOUTHWEST TO SOUTHEAST NEB/CO. WV IMAGERY
SHOWED RATHER STRONG TROUGHING MOVING INTO NEB/SD...WITH SEVERAL
PIECES OF SHORTWAVE ENERGY MOVING EAST INTO THE REGION. 3HR
PRESSURE FALLS OF 1 TO 3 MB/3HRS FROM WESTERN MN TO EASTERN IA AHEAD
OF THE SHORTWAVES/TROUGH. THIS...ALONG WITH A VERY MOIST /PW VALUES
AROUND 2 INCHES/ AND UNSTABLE /MU CAPE OF 2K-3K J/KG/ BEING
ADVECTED NORTH ON A 40KT 850MB JET RESPONSIBLE FOR A VERY LARGE AREA
OF TSRA ACROSS NORTHERN IA/SOUTHERN MN/SOUTHWEST WI. RAIN AMOUNTS
OF 2 TO 4 INCHES HAD ALREADY FALLEN OVER PARTS OF NORTH-CENTRAL IA.
NO BIG ERRORS SEEN WITH 23.00Z MODEL INITIALIZATIONS...WITH
SOLUTIONS RATHER SIMILAR FOR TODAY THROUGH FRI NIGHT. DPROG/DT OF
500MB HGTS AT 23.00Z SHOWED MODEL RUNS OF 21.00Z AND 22.00Z VERIFIED
QUITE WELL ACROSS NOAM...WITH CONVERGENCE TOWARD A COMPROMISE OF
EARLIER RUNS. ECMWF WITH THE BETTER RUN-TO-RUN CONSISTENCY. THRU
36HRS MODELS HAVE TRENDED A BIT WEAKER WITH THE NEXT TROUGHING INTO
OR/WA AND A BIT FASTER WITH THE TROUGHING INTO THE EASTERN GREAT
LAKES. BETTER RUN-TO-RUN CONSISTENCY TO ECMWF. FOR 36-84HRS MODELS
SLOWLY CONVERGING TOWARD A COMPROMISE OF THEIR EARLIER RUNS ON
STRENGTH/TIMING OF FEATURES. ECMWF AGAIN WITH THE BETTER RUN-TO-RUN
CONSISTENCY. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED MODELS A BIT
WEAK WITH THE SOUTHWEST MN LOW. NAM/GEM/ECMWF BETTER THAN GFS WITH
THE SFC DEW POINTS ACROSS THE REGION. MODELS STRUGGLING WITH 00Z-06Z
PRECIP ACROSS THE REGION...HOWEVER ECMWF THE CLOSEST ON LOCATION BUT
ON THE LIGHT SIDE WITH AMOUNTS. LOCAL/REGIONAL RUC/WRF MODELS WITH
SOME BETTER DEPICTIONS OF THE PRECIP ACROSS THE REGION EARLY THIS
MORNING. OVERALL...FAVORED A BLEND OF THE LOCAL/REGIONAL RUC/WRF
MODELS FOR TODAY...THEN A MODEL BLEND LEAD BY ECMWF FOR TONIGHT THRU
FRI NIGHT. WITH SOME BETTER MODEL CONSENSUS...FCST CONFIDENCE
AVERAGE THIS CYCLE.
IN THE SHORT TERM...STRONGEST OF THE LOWER LEVEL THERMODYNAMIC
FORCING WILL PUSH EAST OF THE FCST AREA THRU THIS MORNING...WITH THE
LOWER LEVEL TROUGH AXIS PASSING BY 18Z. UNTIL IT DOES...850MB
TRANSPORT OF THE MOIST/UNSTABLE AIRMASS MENTIONED ABOVE...ALONG
WITH PV ADVECTION AHEAD OF THE MID LEVEL TROUGH AND DIVERGENCE UNDER
THE RIGHT ENTRANCE REGION OF A 90-110KT 300MB JET WILL CONTINUE TO
FUEL WIDESPREAD SHRA/TSRA. MANY OF THESE WILL REMAIN CAPABLE OF
RAINFALL RATES OF 1 TO 2 INCHES/HR. BULK OF THE FORCING/LIFT WILL
BE OVER THE AREA THRU ABOUT 15Z...WITH THE LIFT WANING/EXITING AFTER
15Z. RAISED RAIN CHANCES FOR THIS MORNING INTO THE 70 TO 100 PERCENT
RANGE. MID LEVEL TROUGH REMAINS WEST OF THE FCST AREA THRU 00Z. WITH
AREA STILL AHEAD OF THIS FEATURE AND SOME LINGERING LOWER LEVEL
FORCING/LIFT...CONTINUED A SHRA/TSRA CHANCE THRU THIS AFTERNOON...
HIGHEST OVER THE EAST END OF THE FCST AREA. MID LEVEL TROUGH
AXIS PASSES THIS EVENING. DEEPER MOISTURE AND LOWER LEVEL FORCING
WELL EAST OF THE AREA BY 00Z AS HIGH PRESSURE AND A DRIER LOW LEVEL
AIRMASS MOVES IN BEHIND THE DEPARTING LOW/TROUGH. LEFT TONIGHT DRY
WITH 850-700MB SUBSIDENCE SPREADING ACROSS THE AREA. DRIER HIGH
PRESSURE AND SHORTWAVE RIDGING BUILD ACROSS THE REGION FOR THU THRU
FRI. SOME MOISTURE BEGINS TO RETURN FOR LATER FRI...BUT MODELS A
BIT INCONSISTENT WITH THIS. WILL LEAVE FRI DRY FOR NOW. MORE
CONSISTENT SIGNAL FOR STRONGER 850MB MOISTURE TRANSPORT/THETA-E
CONVERGENCE TO SPREAD INTO THE AREA FRI NIGHT...AHEAD OF THE NEXT
TROUGH MOVING THRU THE NORTHERN ROCKIES AND SFC-850MB TROUGH MOVING
ACROSS THE NORTHERN PLAINS. STRONGER FORCING APPEARS TO BE OVER
NORTHERN MN/WI...MAINLY NORTH OF A WARM FRONT EXPECTED TO LAY
ACROSS SOUTHERN MN/CENTRAL WI. HIGHEST SHRA/TSRA CHANCES FOR FRI
NIGHT ALREADY ALIGNED ACROSS THE NORTHEAST HALF OF THE FCST AREA AND
APPEAR WELL TRENDED.
FAVORED A BLEND OF NUMERICAL TEMP GUIDANCE FOR MUCH OF TODAY THRU
FRI NIGHT. WITH INCREASING SOUTHERLY FLOW AND PARTLY CLOUDY/MOSTLY
SUNNY SKIES EXPECTED FRI...DID FAVOR WARMER OF GUIDANCE HIGHS FOR
FRI.
.LONG TERM...SATURDAY THROUGH TUESDAY
NOT MUCH TIME SPENT DIGGING INTO DAY 4-7 PORTION OF FCST AGAIN THIS
CYCLE. 23.00Z MEDIUM RANGE MODELS REMAIN CONSISTENT WITH BRINGING A
SHORTWAVE TROUGH AND SFC TROUGH/FRONT ACROSS THE REGION SAT...WITH
ANOTHER ONE CENTERED ON SUN. FCST GRIDS CARRY SHRA/TSRA CHANCES FROM
SAT THRU SUN NIGHT AND THIS APPEARS WELL TRENDED. POTENTIAL FOR MORE
STRONG TO SEVERE TSRA AND HEAVY RAINS THESE PERIODS. PLENTY OF TIME
TO REFINE THE DETAILS OF THIS. DRIER NORTHERLY FLOW AND CANADIAN
HIGH PRESSURE SLATED TO BUILD IN FOR MON/TUE...WITH DRY FCST THESE
DAYS LOOKING WELL TRENDED FOR NOW. WARM TEMPS SAT WITH A SLOW
COOLING TREND THROUGH TUE LOOKS WELL TRENDED AS WELL...WITH NO
CHANGES MADE TO FCST GRIDS BEYOND SAT.
&&
.HYDROLOGY...FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MOST OF THE
SOUTHERN 2/3 OF THE FCST AREA THROUGH 18Z. FLASH FLOOD WARNINGS
ALREADY POSTED FOR SEVERAL COUNTIES WHERE RADAR/OBS INDICATE AS MUCH
AS 2 TO 3 INCHES OF RAIN HAD FALLEN AS OF 08Z. AS OF 08Z...TSRA
CAPABLE OF 1 TO 2 INCHES OF RAIN/HR OVER MUCH OF THE SOUTHERN 2/3 OF
THE FCST AREA. HEAVIEST OF CONVECTION EXPECTED TO BE EAST OF THE
AREA BY 18Z...WITH TIMING OF WATCH LOOKING GOOD AT THIS TIME.
&&
.AVIATION...TODAY AND TONIGHT
COMPLICATED WEATHER SCENARIO WITH AVIATION CONCERNS EARLY THIS
MORNING...AS A STRONG INTERACTION BETWEEN THE LOW LEVEL JET/MOISTURE
RETURN AND A WEST TO EAST RUNNING SFC BOUNDARY RESULTS IN EAST
MOVING BANDS OF SHRA/TS. HEAVY RAIN...WITH REDUCTIONS IN VSBY WILL
RESULT...AS LOW AS 1-2SM AT TIMES. IN ADDITION...THERE COULD BE
BOWING SEGMENTS WITH THE STRONGER STORMS...LEADING TO A THREAT FOR
STRONG AND GUSTY WINDS THAT COULD IMPACT KRST/KLSE THROUGH 10Z. BY
12Z...THIS THREAT SHOULD BE GONE...ALTHOUGH THE SHRA/TS WILL
CONTINUE THROUGH MOST OF THE MORNINGS HOURS. A FRONTAL PASSAGE THIS
MORNING WILL LEAD TO A SHIFT TO NORTHWEST WINDS...WHICH COULD BE
FAIRLY BREEZY THIS AFTERNOON. HIGH PRESSURE THEN BUILDS IN
TONIGHT...WHICH SHOULD RESULT IN SOME CLEARING SKIES. IT DOESN/T
APPEAR THAT WINDS WILL LIGHTEN UP ENOUGH/DECOUPLE TO WHERE DENSE FOG
WOULD BE A CONCERN AT KLSE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR WIZ041-
WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...RRS
AVIATION..........RIECKHazardous weather outlook, Jun 22, 11:57 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1157 PM CDT TUE JUN 22 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-231000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1157 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL TRAIN WEST TO EAST ACROSS THE AREA...PRODUCING HEAVY RAIN WITH HOURLY RAINFALL RATES OF 1 TO 3 INCHES POSSIBLE. WITH GROUNDS ALREADY SATURATED...THE THREAT FOR FLOODING IS HEIGHTENED. IF SIGNIFICANT RAINFALL IS REALIZED...MUD SLIDES COULD RESULT IN AREAS WITH HILLY TERRAIN. IN ADDITION TO THE FLOODING THREAT...LARGE HAIL AND DAMAGING WIND GUSTS WILL BE POSSIBLE INITIALLY WITH THE STORMS. ISOLATED TORNADOES CANNOT BE RULED OUT FOR NORTHEAST IOWA. THIS WILL TRANSITION TO MOSTLY A FLOOD THREAT BY 3 TO 4 AM. HOWEVER...A LARGE THUNDERSTORM COMPLEX TO THE WEST COULD STILL PUSH INTO THE REGION BEFORE 4 AM. IF THIS OCCURS...THE THREAT FOR DAMAGING WINDS WILL ALSO RETURN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THE INTERSTATE 90 CORRIDOR AND SOUTH. THUNDERSTORMS ARE LIKELY ACROSS WESTERN WISCONSIN WEDNESDAY MORNING WITH A CHANCE OF THUNDERSTORMS ACROSS NORTHEAST IOWA AND SOUTHEAST MINNESOTA. A CHANCE FOR THUNDERSTORMS WILL PERSIST INTO THE AFTERNOON UNTIL A COLD FRONT SWEEPS THROUGH THE UPPER MISSISSIPPI RIVER VALLEY. A FEW OF THE THUNDERSTORMS ON WEDNESDAY COULD STILL REACH SEVERE LIMITS UNTIL THE FRONT PUSHES THROUGH. THERE ALSO IS A CHANCE FOR THUNDERSTORMS FROM FRIDAY AFTERNOON THROUGH MONDAY MORNING ACROSS THE OUTLOOK AREA. IT REMAINS TOO EARLY TO DETERMINE THE SEVERE THREAT WITH ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD STILL BE NEEDED DURING THE OVERNIGHT HOURS. WITH HEAVY RAINFALL LIKELY...ANY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. HALBACH/BOYNE/RIECK
In the hours before
Special weather statement, Jun 22, 10:45 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1045 PM CDT TUE JUN 22 2010 IAZ008>011-018-019-029-030-MNZ086>088-094>096-230500- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WINNESHIEK-WINONA- 1045 PM CDT TUE JUN 22 2010 ...STRONG TO SEVERE THUNDERSTORMS TO MOVE ACROSS THE AREA... THUNDERSTORMS CONTINUE TO BLOSSOM OVER NORTH CENTRAL IOWA...MOVING EAST NORTHEAST AT 30 TO 35 MPH INTO SOUTHEAST MINNESOTA AND NORTHEAST IOWA. HEAVY DOWNPOURS...FREQUENT LIGHTNING...GUSTY WINDS AND SMALL HAIL ARE LIKELY WITH THE STRONGER STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR CAN BE EXPECTED. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. STAY ALERT FOR FURTHER UPDATES...AND POSSIBLE WARNINGS. THE BULK OF THE STRONGER...TO POSSIBLY SEVERE STORMS...WILL BE SOUTH OF A DODGE CENTER...TO ROCHESTER TO WINONA LINE THROUGH MIDNIGHT. RIECK
Special weather statement, Jun 23, 12:00 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1200 AM CDT WED JUN 23 2010 IAZ008>011-018-019-MNZ086>088-094>096-WIZ041-042-053>055-230700- ALLAMAKEE-CHICKASAW-CRAWFORD-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-VERNON-WINNESHIEK- WINONA- 1200 AM CDT WED JUN 23 2010 ...STRONG...POSSIBLY SEVERE THUNDERSTORMS MOVING ACROSS THE AREA... THUNDERSTORMS WILL CONTINUE TO TRACK EAST TO NORTHEAST ACROSS THE REGION THROUGH 2 AM...MOVING AT 30 TO 35 MPH. HEAVY DOWNPOURS AND FREQUENT LIGHTNING CAN BE EXPECTED...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE WITH THE STRONGER STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE. THE BULK OF THE STORMS WILL BE LOCATED IN A WEST TO EAST CORRIDOR...ABOUT 40 MILES NORTH AN SOUTH OF AN AUSTIN MINNESOTA TO VIROQUA WISCONSIN LINE. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE OVER NORTHEAST IOWA. STAY ALERT FOR FURTHER UPDATES...AND POSSIBLE WARNINGS. RIECK
Local storm report, Jun 23, 12:13 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN AUSTIN 43.67N 92.97W
06/23/2010 M1.48 INCH MOWER MN MESONET
MINOR FLOODING REPORTED AROUND PARTS OF THE CITY.
&&
ADAMSSpecial weather statement, Jun 23, 1:00 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 100 AM CDT WED JUN 23 2010 IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-061- 230800- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-VERNON-WINNESHIEK-WINONA- 100 AM CDT WED JUN 23 2010 ...STRONG STORMS WITH HEAVY RAIN...POSSIBLY SEVERE... THUNDERSTORMS WILL CONTINUE TO ROLL EASTWARD ACROSS THE REGION THROUGH THE EARLY MORNING HOURS...BRINGING VERY HEAVY RAIN TO ALREADY SATURATED GROUNDS. RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WILL BE POSSIBLE...AND WITH THESE STORMS TRAINING OVER THE SAME AREAS...THE POTENTIAL FOR FLOODING IS HEIGHTENED. IN ADDITION...THERE WILL BE A THREAT FOR STRONG WIND GUSTS WITH THE STRONGER STORMS. STAY ALERT FOR FURTHER UPDATES...WITH FLASH FLOOD WARNINGS LOOKING INCREASING MORE LIKELY FOR SOME AREAS EARLY THIS MORNING. RIECK
Special weather statement, Jun 23, 2:10 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 210 AM CDT WED JUN 23 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-230830- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 210 AM CDT WED JUN 23 2010 ...HEAVY RAIN THROUGH THE EARLY MORNING HOURS... THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO RUMBLE EAST ACROSS THE REGION THROUGH THE EARLY MORNING HOURS. HOURLY RAINFALL RATES OF 1 TO 3 INCHES ARE COMMON WITH THE STRONGEST STORMS. WITH THESE STORMS TRAINING OVER THE SAME AREAS...FLOODING IS LIKELY IN SOME LOCATIONS...ESPECIALLY NORTHEAST IOWA. IN ADDITION...A FEW STORMS OVER PARTS OF NORTHEAST IOWA...SOUTHWEST WISCONSIN...AND EXTREME SOUTHEAST MINNESOTA COULD PRODUCE DAMAGING WINDS THROUGH 330 AM. STAY ALERT FOR FURTHER UPDATES...AND POSSIBLE WARNINGS. RIECK
Special weather statement, Jun 23, 3:22 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 322 AM CDT WED JUN 23 2010 IAZ011-030-MNZ096-WIZ034-041>044-053>055-061-231000- ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-HOUSTON-JACKSON-JUNEAU- LA CROSSE-MONROE-RICHLAND-VERNON- 322 AM CDT WED JUN 23 2010 ...HEAVY RAIN PERSISTING... THUNDERSTORMS PRODUCING HEAVY RAIN...AND POSSIBLY STRONG TO SEVERE WIND GUSTS...WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THROUGH 5 AM. HOURLY RAINFALL RATES OF 1 TO 2 INCHES ARE COMMON WITH THE STRONGEST STORMS. WITH THESE STORMS TRAINING OVER THE SAME AREAS...FLOODING WILL BE POSSIBLE IN SOME LOCATIONS. STORM AND RAINFALL INTENSITY WILL DECREASE AFTER 5 AM...BUT FLOODING PROBLEMS COULD CONTINUE...OR INCREASE AS RUNOFF FLOWS INTO AREA RIVERS AND STREAMS. STAY ALERT FOR FURTHER UPDATES...AND POSSIBLE WARNINGS. RIECK
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | Vernon | 52 min |
| Jun 23, 2:44 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 61 min |
| Jun 23, 4:07 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 24 min |
| Jun 23, 5:44 AM CDT | Flash Flood Warning | ARX | Richland | 4 hr |
| Jun 23, 6:26 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 26 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Richland, Vernon | 36 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 26 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford | 52 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford | 36 hr |
| Jun 23, 12:24 AM CDT | Areal Flood Advisory | ARX | Mower | 3 hr |
| Jun 23, 12:17 AM CDT | Areal Flood Advisory | ARX | Mitchell | 3 hr |
| Jun 23, 1:06 AM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 4 hr |
| Jun 23, 1:41 AM CDT | Flash Flood Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 3 hr |
| Jun 23, 1:50 AM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 55 min |
| Jun 23, 2:19 AM CDT | Severe Thunderstorm Warning | ARX | Fayette | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.